# SDR IPXA3M76933

- Difficulty date: January 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NJC60403
- Condition: Dented
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, BS 2007 AFT PRESSURE BULKHEAD DENTED JUST OTBD OF RBL 60 STIFFENER.  REPAIRED APB DENT IAW STASA EA 011-5310-01-A4426 REV IR AND EO MD11-5310-49726-A.
